U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

Is one of the side effects of levoxyl (thyroxine) insomnia?

2 doctor answers4 doctors weighed in
Dr. William Holmes
Child Psychiatry 36 years experience
Possible: Levoxyl (thyroxine) can potentially cause insomnia, especially at higher doses.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Michelle Zetoony
Sleep Medicine 20 years experience
Theoretically: This is medication used to treat hypothyroid or thryoid replacement. Usually taken first thing in morning without other medications. If thyroid levels are up too high, can see insomnia. Usually the medication itself does not cause significant degree of insomnia.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

TX
A 24-year-old female asked:

What are side effects of too much levoxyl (thyroxine)?

1 doctor answer3 doctors weighed in
Dr. Jeffrey Juchau
Family Medicine 35 years experience
Hyperthyroid: Too much Levoxyl (thyroxine) can give you the symptoms of hyperthyroidism. Most importantly it can cause osteoporosis . You can have a rapid heart rate, tremor, diarrhea , hair loss, elevated blood pressure, anxiety and weight loss among others. It is important if you are on this medication to see your doctor regularly and check your thyroid levels.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 18, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.